# SDR 9902221144

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN TRANSVERSE FRAME BELOW DOOR 3R THRESHOLD AT FS 1256, RBL 110.  REPAIRED PER EA 11-166446.
